Alert archive / Washington / River Flood Warnings in 2023
River Flood Warning 21, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Dec 5, 2023, 5:12 AM PST for Grays Harbor County, Washington. It took effect at Dec 5, 2023, 9:40 AM PST. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 5, 2023, 5:12 AM PST (13:12 UTC)
- In effect from
- Dec 5, 2023, 9:40 AM PST
- Expired
- Dec 6, 2023, 12:07 AM PST
- In force
- 14 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Grays Harbor County, WA
The radar
The Langley Hill radar (KLGX), 48 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Satsop River near Satsop (SATW1). The gauge peaked at 39.43 ft at Dec 5, 2023, 11:00 AM PST.
- Action stage
- 36 ft
- Minor stage
- 38 ft
- Moderate stage
- 40 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12035000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
078
WGUS46 KSEW 051312
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
512 AM PST Tue Dec 5 2023
...The National Weather Service in Seattle WA has issued a Flood
Warning for the following rivers in Washington...
Satsop River Near Satsop affecting Grays Harbor County.
.Heavy rain over the south slopes of the Olympics will come to an
end late this morning.
For the Olympic Peninsula Region...including Satsop...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued by this afternoon at 115 PM PST.
&&
WAC027-052115-
/O.NEW.KSEW.FL.W.0021.231205T1740Z-231206T0455Z/
/SATW1.1.ER.231205T1740Z.231205T1800Z.231206T0054Z.NO/
512 AM PST Tue Dec 5 2023
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Satsop River near Satsop.
* WHEN...From this morning to this evening.
* IMPACTS...At 38.0 feet, the Satsop River will flood low pasture
lands and some roads along the river.
* ADDITIONAL DETAILS...
- At 4:15 AM PST Tuesday the stage was 36.8 feet.
- Flood stage is 38.0 feet.
- Forecast...The river will crest around 38.1 feet late this
morning then fall back below flood stage this afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4696 12345 4696 12354 4702 12354 4708 12354
4708 12345 4702 12345
$$
443 follow-up statements
120
WGUS86 KSEW 051833
FLSSEW
Flood Statement
National Weather Service Seattle WA
1033 AM PST Tue Dec 5 2023
...The Flood Warning is extended for the following rivers in
Washington...
Satsop River Near Satsop affecting Grays Harbor County.
.Heavy rain over the south slopes of the Olympics will come to an
end late this morning.
For the Olympic Peninsula Region...including Satsop...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued by this evening at 645 PM PST.
&&
WAC027-060245-
/O.EXT.KSEW.FL.W.0021.000000T0000Z-231206T1753Z/
/SATW1.1.ER.231205T1432Z.231206T0000Z.231206T1353Z.NO/
1033 AM PST Tue Dec 5 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Satsop River near Satsop.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 38.0 feet, the Satsop River will flood low pasture
lands and some roads along the river.
* ADDITIONAL DETAILS...
- At 10:15 AM PST Tuesday the stage was 39.3 feet.
- Flood stage is 38.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:15 AM PST Tuesday was 39.3 feet.
- Forecast...The river is expected to crest near 35.5 ft.
before noon. It will then fall below flood stage late tonight
and continue falling.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4696 12345 4696 12354 4702 12354 4708 12354
4708 12345 4702 12345
$$
JBB021
WGUS86 KSEW 060032
FLSSEW
Flood Statement
National Weather Service Seattle WA
432 PM PST Tue Dec 5 2023
...The Flood Warning continues for the following rivers in
Washington...
Satsop River Near Satsop affecting Grays Harbor County.
Cowlitz River At Randle affecting Lewis County.
Nisqually River Near National affecting Lewis and Pierce Counties.
Chehalis River Above Grand Mound affecting Grays Harbor and
Thurston Counties.
Skokomish River At Potlatch affecting Mason County.
...The Flood Warning is extended for the following rivers in
Washington...
Newaukum River Near Chehalis affecting Lewis County.
Chehalis River Above Doty affecting Lewis County.
.Rain will slowly taper off over night and move out of the area
Wednesday.
For the Olympic Peninsula Region...including La Push, McDonald
Bridge, Sequim, Potlatch, Satsop, Montesano...Moderate flooding is
forecast.
For the South West Region...including Mud Mtn. Dam Outflow, R Street
Bridge, South Prairie, Fairfax, Orting, Puyallup, National, McKenna,
Rainier, Packwood, Randle, Mayfield Dam...Moderate flooding is
forecast.
For the Chehalis River Basin Region...including Bucoda, Centralia,
Chehalis, Doty, Centralia, Grand Mound, Porter...Moderate flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued by this evening at 1145 PM PST.
&&
WAC041-060845-
/O.EXT.KSEW.FL.W.0024.000000T0000Z-231207T1403Z/
/NEWW1.2.ER.231206T0245Z.231206T1200Z.231207T0503Z.NO/
432 PM PST Tue Dec 5 2023
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Newaukum River near Chehalis.
* WHEN...Until Thursday morning.
* IMPACTS...At 204.5 feet, deep and hazardous flood waters will
inundate many roads and residential and commercial areas along the
Newaukum River and its forks. Impacted roadways and surrounding
areas include SR 508, Jackson Hwy. and Tune, Rush, Sommerville,
Griel, Hamilton, Tauscher, Guerrier, Kirkland, Macomber, Rice,
Senn, Lucas Creek, Middle Fork and North Fork, Bishop, Shorey,
Labree, Gish, Yates Roads. A stage of 204.5 feet on the Newaukum
roughly corresponds to Phase 3 flood in the Lewis County flood
system.
* ADDITIONAL DETAILS...
- At 3:45 PM PST Tuesday the stage was 200.4 feet.
- Flood stage is 202.5 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 205.1 feet late tonight. It will
then fall below flood stage late tomorrow evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4657 12248 4652 12289 4662 12305 4675 12295
4668 12286 4676 12264
$$
WAC041-060845-
/O.EXT.KSEW.FL.W.0023.000000T0000Z-231207T2345Z/
/RAWW1.2.ER.231205T2308Z.231206T1800Z.231207T1445Z.NO/
432 PM PST Tue Dec 5 2023
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Cowlitz River at Randle.
* WHEN...Until Thursday afternoon.
* IMPACTS...At 20.0 feet, the Cowlitz River will cause flooding from
the vicinity of Randle downstream through Riffe Lake...inundating
many roads including US Highway 12 and much of the farm lands.
* ADDITIONAL DETAILS...
- At 4:15 PM PST Tuesday the stage was 18.6 feet.
- Flood stage is 18.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:15 PM PST Tuesday was 18.6 feet.
- Forecast...The river rose above flood stage this afternoon
and is expected to rise to a crest of 21.2 feet late tomorrow
morning. It will then fall below flood stage Thursday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220
4659 12198 4661 12183
$$
WAC027-060845-
/O.EXT.KSEW.FL.W.0021.000000T0000Z-231206T1546Z/
/SATW1.1.ER.231205T1432Z.231205T1930Z.231206T1146Z.NO/
432 PM PST Tue Dec 5 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Satsop River near Satsop.
* WHEN...Until tomorrow morning.
* IMPACTS...At 38.0 feet, the Satsop River will flood low pasture
lands and some roads along the river.
* ADDITIONAL DETAILS...
- At 3:15 PM PST Tuesday the stage was 39.0 feet.
- Flood stage is 38.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:15 PM PST Tuesday was 39.5 feet.
- Forecast...The river crested this afternoon and is expected
to fall below flood stage late tonight and continue falling.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4696 12345 4696 12354 4702 12354 4708 12354
4708 12345 4702 12345
$$
WAC041-053-060845-
/O.EXT.KSEW.FL.W.0020.000000T0000Z-231207T0501Z/
/NISW1.2.ER.231205T1712Z.231206T0600Z.231206T2001Z.NO/
432 PM PST Tue Dec 5 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Nisqually River near National.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 10,000.0 cfs, the Nisqually River will flood along
the upper reaches of the river from Mt Rainier National Park
downstream to Alder Lake. Swift waters will flood roads...pasture
lands...and farms. Erosion may damage the river banks.
* ADDITIONAL DETAILS...
- At 3:00 PM PST Tuesday the flow was 8,300.0 cfs.
- Flood flow is 8,000.0 cfs.
- Recent Activity...The maximum river flow in the 24 hours
ending at 3:00 PM PST Tuesday was 8,510.0 cfs.
- Forecast...The river is expected to rise to a crest of 10,060
cfs late this evening. It will then fall below flood stage
early tomorrow afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4674 12165 4664 12189 4670 12227 4683 12213
4681 12198 4683 12187
$$
WAC041-060745-
/O.EXT.KSEW.FL.W.0019.000000T0000Z-231206T0745Z/
/DOTW1.1.ER.231205T1615Z.231205T1915Z.231205T2245Z.NO/
432 PM PST Tue Dec 5 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...No flooding is currently forecast.
* WHERE...Chehalis River above Doty.
* WHEN...Until late this evening.
* IMPACTS...At 316.5 feet, flood waters of the upper Chehalis and
South Fork Chehalis will spill over its banks...inundating low
flood prone areas and possibly some roads below Doty and in the
Boisfort Valley. This stage roughly corresponds to Phase 1 in the
Lewis County flood system.
* ADDITIONAL DETAILS...
- At 3:30 PM PST Tuesday the stage was 317.8 feet.
- Flood stage is 318.0 feet.
- Forecast...The river fell below flood stage this afternoon
and is expected to continue to fall. Flooding will continue
until the flood wave has passed downstream.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4654 12334 4667 12332 4667 12307 4657 12309
4660 12323 4654 12323
$$
WAC027-067-060845-
/O.EXT.KSEW.FL.W.0030.231206T0724Z-231208T1551Z/
/CGMW1.2.ER.231206T0724Z.231207T0600Z.231208T0651Z.NO/
432 PM PST Tue Dec 5 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO FRIDAY MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Chehalis River above Grand Mound.
* WHEN...From this evening to Friday morning.
* IMPACTS...At 142.5 feet, the Chehalis River in Thurston County
will flood several roads in Independence Valley with swiftly
moving water including SR-12 and James, Independence, Moon and
Anderson Roads. Flood waters will cut off access to and from
Chehalis Reservation and inundate nearby farm lands. Some
residential structures may be threatened.
* ADDITIONAL DETAILS...
- At 4:00 PM PST Tuesday the stage was 139.1 feet.
- Flood stage is 141.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 142.8 feet late tomorrow
evening. It will then fall below flood stage late Thursday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318
4690 12304 4681 12289
$$
WAC045-060845-
/O.CON.KSEW.FL.W.0009.000000T0000Z-000000T0000Z/
/SRPW1.3.ER.231205T0331Z.231205T1715Z.000000T0000Z.NR/
432 PM PST Tue Dec 5 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast. This approaches the flood of record.
* WHERE...Skokomish River at Potlatch.
* WHEN...Until further notice.
* IMPACTS...At 17.5 feet, the Skokomish River will cause moderate
flooding, with deep and quick flood waters inundating some
residential areas, many roads, and much of the farm land in the
Skokomish Valley. Inundated roads include the Skokomish Valley
road, Bourgault Road West, Purdy Cutoff Road, and Highway 106.
* ADDITIONAL DETAILS...
- At 4:00 PM PST Tuesday the stage was 17.9 feet.
- Flood stage is 16.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 PM PST Tuesday was 18.0 feet.
- Forecast...The river is expected to fall to 17.1 feet Sunday
afternoon.
- Flood History...This crest compares to a previous crest of
18.16 feet on 12/03/2007.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4733 12310 4728 12316 4733 12333 4734 12325
4732 12319 4735 12315
$$
JBB359
WGUS86 KSEW 060807
FLSSEW
Flood Statement
National Weather Service Seattle WA
1207 AM PST Wed Dec 6 2023
...The Flood Warning is cancelled for the following rivers in
Washington...
Satsop River Near Satsop affecting Grays Harbor County.
.The Satsop River near Satsop has fallen below flood stage and will
continue receding Wednesday.
WAC027-060915-
/O.CAN.KSEW.FL.W.0021.000000T0000Z-231206T0807Z/
/SATW1.1.ER.231205T1432Z.231205T1930Z.231206T0206Z.NO/
1207 AM PST Wed Dec 6 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Satsop River Near Satsop.
* ADDITIONAL DETAILS...
- At 11:15 PM PST Tuesday the stage was 36.4 feet. Flood stage
is 38 feet.
- The river crested near 39.5 feet around noon Tuesday
- Forecast...The river will continue to recede today.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4696 12345 4696 12354 4702 12354 4708 12354
4708 12345 4702 12345
$$
44What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Dec 5, 3:22 AM PST, 1 hour 50 minutes earlier.
Area forecast discussion, Dec 5, 3:22 AM PST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
322 AM PST Tue Dec 5 2023
.SYNOPSIS...An atmospheric river will impact the region today
with periods of heavy rain and river flooding. An upper level
trough will cross the region late in the week for a shift toward
more showery precipitation, cooler temperatures, and lowering snow
levels. A brief break in the active pattern is possible on
Friday before another front arrives over the weekend. Drier
conditions are possible by early next week.
&&
.SHORT TERM /TODAY THROUGH THURSDAY/...We've got a pretty
extraordinary air mass over Western Washington this morning as an
atmospheric river continues to have the region firmly in its
crosshairs. To gain a sense of how moisture laden it is, the
Monday afternoon sounding out of KUIL had precipitable water of
just over 1.4 inches. No sounding data for the month of December
dating back 75 years has yielded a number that high. Snow levels
remain as high as 9000 to 10000 feet across portions of the area
early this morning with rainfall rates of 0.25 to 0.50 inch per
hour across much of the lowlands and higher in the mountains.
We'll need to continue to monitor this as some rates are nearing
flash flood thresholds near the Sourdough and Bolt Creek burn
scars. Numerous rivers are or will be reaching moderate to major
flood levels. More on this can be found in the hydrology portion
of the discussion.
A cold front will gradually drag onshore later this morning then
stall around Puget Sound much of the day before eventually
shifting east of the Cascades tonight. This will allow rainfall
rates to gradually decrease as well as begin to lower snow
levels. The axis of heavier precip will shift into Oregon by
Wednesday morning. However, a frontal wave lifting northward
across southern portions of the CWA could enhance precip rates for
a few hours across the central Cascades Wednesday morning into
mid afternoon. Snow levels will fall back to pass levels by early
Thursday as an upper trough axis moves onshore. Models remain
relatively consistent with the focus of much of the precip with
the upper trough remaining south of the forecast area. With the
showery nature of the precip and an absence of any significant
onshore flow, snowfall for the mountains (including the passes)
should be modest at best.
.LONG TERM /FRIDAY THROUGH MONDAY/...Low amplitude shortwave
ridging sliding across the region will provide a brief break in
the weather later Friday into early Saturday before another front
arrives for the later half of Saturday into early Sunday.
Ensembles generally support the idea of this system being rather
progressive. Looking into early part of next week, there is rather
broad support in the ensembles of positive height anomalies just
offshore as broad upper troughing develops downstream east of the
Rockies. All of this points toward a relatively (and probably much
needed) benign start to the week with near seasonal temperatures
and a multi-day drying trend. 27
&&
.AVIATION...A mixed bag of conditions early this Tuesday morning as
a cold front continues to move onshore. This front will stall over
Western Washington today with additional waves of low pressure
riding along it as a shortwave trough moves northeast over the
Pacific Northwest keeping deep southwesterly flow aloft. Rain will
continue for most of the terminals today with primarily MVFR CIGs.
The best chances for breaks and potential brief periods of VFR will
be furthest north of the stalled front at BLI, KHQM, and KCLM.
Breezy to gusty west winds this morning will shift back to the south-
southwest from 5 to 10 kt this afternoon.
KSEA...Primarily MVFR CIGs today as a cold front stalls overhead
with additional waves of low pressure and strong southwesterly flow
aloft pumping ample moisture over Western Washington. This will
continue moderate to heavy rain at times through the day, which may
lead to brief periods of IFR or even LIFR conditions. Rain gradually
transitions to more showers overnight tonight, with more widespread
coverage south of the terminal. Gusty south-southwesterly winds
early this morning through 15Z will ease through the rest of the
morning. Winds mostly out of the south-southwest then back to the
southeast late this afternoon then turn light and variable out with
a predominately northeasterly direction tonight.
Davis
&&
.MARINE...Southerly winds are easing off over the coastal waters and
even into portions of the interior waters as well as a cold front
pushes onshore. Winds will continue to turn more onshore this
morning before turning back to the south-southwest as additional
waves of low pressure move along the stalling cold front. All Gale
Warnings have been converted to Small Craft Advisories, with the
interior waters dropping off at 6 AM this morning. Combined seas
remain on the high side from 10 to 14 ft this morning, then rise
back to 15 to 20 ft this afternoon over the coastal waters. Seas
finally look to drop below 10 ft into Thursday before another
frontal system moves eastward over the area waters, bringing seas
back above 10 ft along with the potential for gale-force winds.
Davis
&&
.HYDROLOGY...Heavy rain continuing over most of the area through
this afternoon. Rainfall amounts in the 12 hour period ending at 3
AM for the Olympics range from 2.5 to nearly 6 inches ( Quinault
5.58 inches ), North and Central Cascades 1.5 to almost 4 inches,
1.5 to 2.5 inches in the South Cascades, 1.5 to 3 inches along
the coast and and 0.75 inches to 1.5 inches in the interior
lowlands. Snow levels up around 9000 feet will only lower slightly
today.
Heavy rain will continue in the North and Central Cascades through
this afternoon with another 2 to 4 inches of rain on top of what
has already fallen. Rainfall amounts in other locations will be
less with the atmospheric river shifting slightly inland later
today.
Flood warnings are already out for most of the rivers flowing off
the North Central Cascades including but not limited to the
Skagit, Stillaguamish, Snoqualmie, Skykomish and Tolt. Warnings
for the Snohomish river will be added this morning. The Skagit
near Concrete will reach major flood stage later this
morning/early this afternoon. There is a chance that the Snoqualmie
near Carnation will reach major flood stage tonight.
Rivers flowing off the South Central Cascades are well below flood
stage this morning but with the rain continuing through today
warnings will most likely be issued for the Cowlitz, Nisqually,
Newaukum and portions of the Chehalis river later this morning or
this afternoon.
For rivers flowing off the Olympics, the Skokomish river could
reach major flood stage this morning. The river can't go more than
a couple inches above major flood stage before it starts filling
up the valley. Flood warnings are already up for the Bogachiel
river. With the atmospheric river moving inland, the Bogachiel
will crest later this morning and begin receding this afternoon.
On the east side of the Olympics localized flooding will occur
near the Duckabush and Dosewallips Rivers in Eastern Jefferson
County through this afternoon.
Heavy rain coming to an end tonight into Wednesday morning. This
will allow the upper reaches of the river to start receding while
the flood crest makes its way downstream to the lower reaches of
the rivers. Felton
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through late Wednesday night for Admiralty Inlet
Area-Bellevue and Vicinity-Bremerton and Vicinity-Central
Coast-East Puget Sound Lowlands-Eastern Strait of Juan de
Fuca-Everett and Vicinity-Hood Canal Area-Lower Chehalis
Valley Area-North Coast-Olympics-San Juan County-Seattle
and Vicinity-Southwest Interior-Tacoma Area-West Slopes
North Cascades and Passes-West Slopes North Central
Cascades and Passes-West Slopes South Central Cascades and
Passes-Western Skagit County-Western Strait of Juan De Fuca-
Western Whatcom County.
PZ...Small Craft Advisory until 6 PM PST this evening for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm-Grays Harbor Bar.
Small Craft Advisory until 6 AM PST early this morning for
Central U.S. Waters Strait Of Juan De Fuca-West Entrance
U.S. Waters Strait Of Juan De Fuca.
Gale Warning until 4 AM PST early this morning for Admiralty
Inlet-East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands.
Small Craft Advisory until 4 AM PST early this morning for Puget
Sound and Hood Canal.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 4:49 PM PST | River Flood Warning | SEW | King | 31 hr |
| Dec 4, 4:49 PM PST | River Flood Warning | SEW | Snohomish | 43 hr |
| Dec 4, 4:49 PM PST | River Flood Warning | SEW | King | 43 hr |
| Dec 4, 4:49 PM PST | River Flood Warning | SEW | King | 3 days |
| Dec 4, 4:56 PM PST | River Flood Warning | SEW | Skagit | 56 hr |
| Dec 4, 9:56 PM PST | River Flood Warning | SEW | Clallam | 20 hr |
| Dec 4, 11:12 PM PST | Areal Flood Warning | SEW | Jefferson | 17 hr |
| Dec 5, 1:56 AM PST | Small Craft Advisory | SEW | 4 hr | |
| Dec 5, 2:01 AM PST | River Flood Warning | SEW | Snohomish | 22 hr |
| Dec 5, 2:01 AM PST | River Flood Warning | SEW | Snohomish | 26 hr |
| Dec 5, 2:01 AM PST | River Flood Warning | SEW | Snohomish | 22 hr |
| Dec 5, 4:25 AM PST | River Flood Warning | SEW | Lewis | 19 hr |
| Dec 5, 4:27 AM PST | River Flood Warning | SEW | Lewis, Pierce | 42 hr |
| Dec 5, 7:28 AM PST | Areal Flood Advisory | SEW | Grays Harbor, King, Kitsap, Lewis, Pierce, Snohomish and 1 more | 6 hr |
| Dec 5, 7:56 AM PST | River Flood Warning | SEW | Whatcom | 10 hr |
| Dec 5, 8:24 AM PST | River Flood Warning | SEW | Lewis | 59 hr |
| Dec 5, 8:24 AM PST | River Flood Warning | SEW | Lewis | 39 hr |
| Dec 5, 8:24 AM PST | River Flood Warning | SEW | Skagit | 44 hr |
| Dec 5, 9:08 AM PST | River Flood Warning | SEW | Snohomish | 38 hr |
| Dec 5, 9:08 AM PST | River Flood Warning | SEW | Snohomish | 45 hr |
| Dec 5, 11:04 AM PST | River Flood Warning | SEW | Whatcom | 10 hr |
| Dec 5, 11:46 AM PST | River Flood Warning | SEW | Whatcom | 13 hr |
| Dec 5, 11:46 AM PST | River Flood Warning | SEW | Grays Harbor, Thurston | 68 hr |
| Dec 5, 1:29 PM PST | Areal Flood Advisory | SEW | Grays Harbor, Island, King, Kitsap, Lewis, Mason and 3 more | 11 hr |
| Dec 5, 3:47 PM PST | River Flood Warning | SEW | Grays Harbor | 3 days |
Nearby
River Flood Warnings in Washington, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.